Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on accutane for 5 weeks now, but have recently begun experiencing back pains. It is nothing debilitating, but it is annoying and quite uncomfortable - especially when trying to get to sleep. I know everyone has different reactions to the drug, but I was wondering how long this pain lasted for those of you have experienced it, and whether there are any good ways to deal with it?

Cheers

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×